On the extended two-parameter generalized skew-normal distribution

Emmanuel Ogundimu, Jane L. Hutton

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We propose a three-parameter skew-normal distribution, obtained by using hidden truncation on a skew-normal random variable. The hidden truncation framework permits direct interpretation of the model parameters. A link is established between the model and the closed skew-normal distribution.
Original languageEnglish
Pages (from-to)142-148
JournalStatistics and Probability Letters
Volume100
Early online date24 Feb 2015
DOIs
Publication statusPublished - 1 May 2015

Fingerprint Dive into the research topics of 'On the extended two-parameter generalized skew-normal distribution'. Together they form a unique fingerprint.

Cite this